# SDR 97ZZZX4282

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2169X
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258315
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Maxeret Cover
- Part number: AC039803
- Condition: Damaged
- Location: Nr 2 Main Wheel
- Part time: 11 hours
- Component: AHA1814
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR MAXERET COVERS CUT ALMOST IN TWO.  CAUSE:  MAIN WHEEL AXLE NUT RETAINING BOLT PN DHS1426-5DD NOT INSTALLED CORRECTLY.  BOLT IS SUPPOSED TO BE CUT AT INSTALLATION TO CLEAR INSIDE OF MAXERET COVER.  HOWEVER, THE MM IS NOT CLEAR.  IT DOES NOT SAY TO CUT BOLT AT INSTALLATION AND WHEN NEW BOLTS ORDERED FROM I.P.C., IT COMES TOO LONG.
